# SDR 2012FA0000817

- Difficulty date: December 4, 2012
- Submitted: December 14, 2012
- Operation: General aviation
- Aircraft: N6011V
- Make and model: Cessna 172
- Aircraft serial: 17281316
- Aircraft time: 8,076 hours, 16,305 cycles
- Engine: Lyc IO360L2A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Anchor
- Part number: 07136242
- Condition: Fatigued
- Location: Brakes
- Part time: 8,076 hours, 16,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND A BRAKE ANOMALY.  CHECKED ACFT AND FOUND THAT THE ANCHOR DETACHED FROM BULKHEAD ASSY PN 0513488-11, CAUSED THE FAILURE OF THE BRAKE SYSTEM.
